Pacific Journal of Mathematics

On the behavior of the solution of the telegraphist's equation for large velocities.

Larry E. Bobisud

Article information

Source
Pacific J. Math., Volume 22, Number 2 (1967), 213-219.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102992191

Mathematical Reviews number (MathSciNet)
MR0225025

Zentralblatt MATH identifier
0171.07204

Subjects
Primary: 35.79

Citation

Bobisud, Larry E. On the behavior of the solution of the telegraphist's equation for large velocities. Pacific J. Math. 22 (1967), no. 2, 213--219. https://projecteuclid.org/euclid.pjm/1102992191


Export citation

References

  • [1] L. Bobisud, Degeneration of the solutions of certain well posed systems of partial differential equations depending on a small parameter, J. of Math. Anal, and Appl. 16 (1967), 419-454.
  • [2] K. 0. Friedrichs, Symmetric positive linear differential equations, Comm. Pure Appl. Math. 11 (1958), 333-418.
  • [3] J. W. Miranker, A well posed problem for the backwards heat equation, Proc. Amer. Math. Soc. 12 (1961), 243-247.
  • [4] M. Zlamal, The mixed boundary value problem for hyperbolic equations with a small parameter (Russian), Czech. Math. J. 10 (1960), 83-122.
  • [5] M. Zlamal, Sur equation des telegraphistes avec un petit parametre, Atti Accad. Naz. Lincei Rend. Cl. Sci. Fis. Mat. Nat. (8) 27 (1959), 324-332.